Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

An exact solution of the risk equation with a step current reserve function


Author: D. P. Kerekesha
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 69 (2003).
Journal: Theor. Probability and Math. Statist. 69 (2004), 61-66
MSC (2000): Primary 62P05; Secondary 42B30
DOI: https://doi.org/10.1090/S0094-9000-05-00614-9
Published electronically: February 7, 2005
MathSciNet review: 2110905
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain explicitly the solution of the risk equation for a step current reserve function.


References [Enhancements On Off] (What's this?)

  • 1. S. Asmussen, Ruin Probabilities, Advanced Series on Statistical and Applied Probability, World Scientific, Singapore, 2000. MR 1794582 (2001m:62119)
  • 2. D. Kerekesha, Some generalization of the ruin probability problem in the classical risk theory, Theory Stoch. Process. 7(23) (2001), no. 2, 189-195.
  • 3. P. Koosis, Introduction to $H^p$ Spaces, 2nd ed., Cambridge University Press, Cambridge, 1998. MR 1669574 (2000b:30052)
  • 4. N. I. Akhiezer, Lectures on Integral Transforms, ``Vyshcha Shkola'', Kharkiv, 1984; English transl., Amer. Math. Soc., Providence, RI, 1988. MR 0805538 (87c:44001)
  • 5. L. Takács, Combinatorial Methods in the Theory of Stochastic Processes, Wiley, New York-London-Sydney, 1967. MR 0217858 (36:947)
  • 6. V. A. Trenogin, Functional Analysis, ``Nauka'', Moscow, 1980. (Russian) MR 0598629 (82k:46001)
  • 7. M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 1, 2nd ed. Academic Press, New York, 1980. MR 0751959 (85e:46002)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62P05, 42B30

Retrieve articles in all journals with MSC (2000): 62P05, 42B30


Additional Information

D. P. Kerekesha
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-05-00614-9
Received by editor(s): October 14, 2002
Published electronically: February 7, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society